# SDR YENA2025042900448

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 80,672 hours, 30,262 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY FINDING AFTER REMOVED BEARING CORROSION FOUND ON BORE HINGEARM FITTING N5 VERTICAL STABILIZER; REMOVED AND REPLACED HINGE FITTING #5 VERTICAL STABILIZER IAW A320 SRM 51-72-11 AND SRM A320 55-36-42-300-008. RII AND WORK ACCOMPLISHED ON AEROMAN WO; 2025 129/1 N0N-ROUTINE 2025-202315.
